# SDR CALA2015052993844

- Difficulty date: May 25, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 48,227 hours, 19,946 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED PLASTIC BURNING SMELL IN AFT GALLEY AREA.  OVENS & COFFEE MAKERS NOT ON.  UNABLE TO DUPLICATE SMELL.  CHECKED AFT LAVATORY WATER HEATER, ALL OVENS, ALL COFFEE POTS & COFFEE MAKERS.  CHECKED CHILLERS WITH NO DEFECTS FOUND.  FLIGHT CREW COMPLETED FORM 46-6020.
